Change search
ReferencesLink to record
Permanent link

Direct link
Transference results on weighted Lebesgue spaces
Universitat de Barcelona, Spain.
Universitat de Barcelona, Spain.ORCID iD: 0000-0002-7882-4013
2008 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 138, no 2, 239-263 p.Article in journal (Refereed) PublishedText
Abstract [en]

We present some transference results for a convolution operator with kernel $K$ which is bounded from $L^{p_0}(w_0)$ into $L^{p_1}(w_1)$. Our results are a natural extension of the classical results of Coifman and Weiss and their further extensions. We shall give several applications in the setting of restriction of Fourier multipliers.

Place, publisher, year, edition, pages
2008. Vol. 138, no 2, 239-263 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126113DOI: 10.1017/S0308210506000011OAI: oai:DiVA.org:su-126113DiVA: diva2:897266
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodriguez, Salvador
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link